# SDR SWAA2023070565029

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS344+5 BL0 WL208.<[01] VERIFIED APPLICABILITY OF SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1 - SECTION 41 FLOOR STRUCTURE;[02] ACCOMPLISHED EVALUATION ON INTERCOSTAL AT FWD CABIN STA-344+5'' BL-0 WL208 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1 PART 4.E FIG.105. TOOL USED CALIPER ID: ATS2739 S/N: A22004232 DUE DATE:11/2023.;[03] REMOVED INTERCOSTAL IAW SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05-0G-0 AND DWG#141A5400. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION 4 'LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05-0G-0 AND DWG#141A5400.' OK TO INSTALL NOT GIVEN DUE TO END OF SHIFT.;[06] REQUEST OK TO INSTALL PART;[07] OK TO INSTALL PART;[08] INSTALLED INTERCOSTAL AT FLOOR STRUCTURE BS 344- BS 360 BL 0 WL 208 PER SRM 51-40-02-0G-0 AND DWG 141A5400;[09] VERIFIED CORRECTIVE ACTION #8;[10] MEASUREMENT TABLE VERIFIED
